# SDR COMA0360409

- Difficulty date: September 11, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 3,502 hours, 3,109 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5720 CONFIG SPOILERS MESSAGE DURING T/O.  DEFERRED MAINTENANCE PER MEL ON RT INBOARD FLIGHT SPOILER PCU.
